MAUDE Adverse Event Report: Allergan (Costa Rica) Natrelle TE Smooth 133S-FX-12-T; expander, skin, inflatable

Allergan (Costa Rica) Natrelle TE Smooth 133S-FX-12-T; expander, skin, inflatable
Catalog Number 133S-FX-12-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional, through company representative, reported: "tissue expander was not expanding in office.We removed the expander and found there was a small hole on the posterior side, causing it to leak".This record is for an unknown-side device.The device was explanted.
 
Additional Manufacturer Narrative
Reason for reoperation: deflation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
Natrelle TE Smooth 133S-FX-12-T
Common Device Name
expander, skin, inflatable
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50838932
Report Number9617229-2026-17876
Device Sequence Number10060453
Product Code LCJ
UDI-Device Identifier10888628044029
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number133S-FX-12-T
Device Lot Number1344888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale